# SDR CA090320005

- Difficulty date: March 12, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 9,731 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 351153961
- Condition: Damaged
- Location: Flap Track
- Part time: 10,280 hours
- Component: Flap Track, Raythn
- Component part number: 1011100171
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DI, NOTICED THAT THE OTBD LT FLAP SEEMED TO RETRACT TOO FAR INTO THE UP POSITION, ONCE INVESTIGATING, FOUND THAT THE INBD ATTACH BRACKETS (WING STATION 140.110) ON THE AIRFRAME SIDE THAT HOLDS THE OB FLAP ON HAD CRACKED.  THE FLAP WAS REMOVED TO ACCESS THE DAMAGED AREA WHERE IT WAS NOTICED THE 2 CLIPS (P/N AND 35-115396-1 35-115396-4) ON THAT ATTACH THE BOTTOM WING SKIN TO THE IB FLAP TRACK WERE TORN WHERE THEY ATTACH TO THE FLAP TRACK AND THE 2 STIFFENERS (P/N 35-115398-1 AND 35-115398-3) THAT LOCATE THE FLAP TRACK TO THE REAR SPAR THE BOTTOM HOLE OF BOTH BRACKETS WERE CRACKED.
